# SDR ABXA9700135

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Tee Cap
- Part number: 99193469
- Condition: Corroded
- Location: Ws 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON RIGHT WING RIB UPPER CAP.  REPAIRED IAW ABX REA D95-15855-MR.
